MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) JOT DX¿ ICM; Recorder, event, implantable cardiac, (without arrhythmia detection)

ABBOTT MEDICAL (CRM-SYLMAR) JOT DX¿ ICM; Recorder, event, implantable cardiac, (without arrhythmia detection)
Model Number DM4500
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for a device check.Device interrogation indicated that the implantable cardiac monitor (icm) exhibited electromagnetic interference (emi) oversensing.No changes or intervention were reported.The patient condition was not known.

Brand Name
JOT DX¿ ICM
Common Device Name
Recorder, event, implantable cardiac, (without arrhythmia detection)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25648795
Report Number2017865-2026-13352
Device Sequence Number20299821
Product Code MXC
UDI-Device Identifier05415067040046
UDI-Public(01)05415067040046(10)P000242861(17)270422
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDM4500
Device Lot NumberP000242861
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale